Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on the classical Banach operator ideals


Authors: J. Diestel and B. Faires
Journal: Proc. Amer. Math. Soc. 58 (1976), 189-196
MSC: Primary 47B05; Secondary 46M05
DOI: https://doi.org/10.1090/S0002-9939-1976-0454701-6
MathSciNet review: 0454701
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given that the $ \lambda $-tensor product of two operators be weakly compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05, 46M05

Retrieve articles in all journals with MSC: 47B05, 46M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0454701-6
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society